# SDR GTIA2019100744666

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 13,914 hours, 6,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST BEFORE LANDING, EXPERIENCED AN ODOR IN THE COCKPIT OF SOMETHING BURNING.  QUICKLY DISSAPATED ON ITS OWN.  SMELLED LIKE BURNING WOOD.  PERFORMED GVI OF COCKPIT FOR SOURCE OF ODOR,  NOTHING NOTED. PERFORMED OPS CHECK OF BOTH PACKS IAW AMM 21-63-00. NO ODORS OR DEFECTS NOTED AT THIS TIME.
